MAUDE Adverse Event Report: TORNIER S.A.S. S30 CORTILOC PEGGED GLENOID TRIAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER S.A.S. S30 CORTILOC PEGGED GLENOID TRIAL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MWE401
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
The trial item was observed to have staining from an unknown substance.

Brand Name
S30 CORTILOC PEGGED GLENOID TRIAL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24915924
Report Number3000931034-2026-00368
Device Sequence Number9067638
Product Code LXH
UDI-Device Identifier03700386974397
UDI-Public(01)03700386974397(11)230427(10)22C778
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWE401
Device Lot Number22C778
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown